# SDR SWAA2023012494593

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 5,453 hours, 3,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.<[01] REMOVED AND REPLACED (2EA) EMX BATTERY PACKS AT LOCATIONS M01670 AND M01673 PER AMM 33-51-06
